# SDR UALA2009052701520

- Difficulty date: May 26, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 69,433 hours, 11,390 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STATION 1562 FAIL SAFE CHORD CORRODED AT BL 0.  MAJOR REPAIR ACCOMPLISHED:  CUT OUT DAMAGED SECTION OF FAIL SAFE CORD.  FABRICATED & INSTALLED REPAIR ANGLE DOUBLER AND FILLER.
